# SDR UIEA2018110502511

- Difficulty date: November 2, 2018
- Submitted: November 5, 2018
- Operation: Air carrier
- Aircraft: N1439A
- Make and model: Boeing 767-33A
- Aircraft serial: 28495
- Aircraft time: 68,231 hours, 15,762 cycles
- System (JASC): 2841 · Fuel Quantity Indicator
- Part: Gauge
- Part number: 100780101
- Part serial: 1913
- Condition: Inoperative
- Location: Refuel Panel
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CENTER TANK FUEL GAUGE,  INTERNAL LIGHT WAS INOPERATIVE ON THE REFUELING PANEL..  R & R CENTER TANK FUAL GAUGE IAW AMM 28-41-08.
